# SDR I5PA2023051288801

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 78,849 hours, 25,343 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: RH012
- Condition: Faulty
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT. NO. MGE401 EVENT AND ESI - APU IN-FLIGHT START FAILED. REPLACED APU STARTER MOTOR.
